MAUDE Adverse Event Report: SYNTHES GMBH 3.5/4.5 VA PROX FEM HOOK PL/SMALL/211/RT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5/4.5 VA PROX FEM HOOK PL/SMALL/211/RT; PLATE, FIXATION, BONE
Model Number 02.221.084
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, while surgeon was fitting a plate, he said the contour of the plate did not fit the patient's anatomy.Surgeon didn't have any complaints against the plate, however surgeon said it did not fit the anatomy of this specific patient.The surgeon used another type of plate and the surgery was completed.There was a surgical delay of 25 minutes.Procedure was completed successfully.Patient outcome is stable.This report is for one (1) 3.5/4.5 va prox fem hook pl/small/211/rt this is report 1 of 1 for complaint (b)(4).

Brand Name
3.5/4.5 VA PROX FEM HOOK PL/SMALL/211/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16477539
Report Number8030965-2023-02595
Device Sequence Number3135810
Product Code HRS
UDI-Device Identifier10886982275561
UDI-Public(01)10886982275561
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.221.084
Device Catalogue Number02.221.084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale